# SDR YV3R2019102320204

- Difficulty date: October 10, 2019
- Submitted: October 23, 2019
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: VH-SX
- Make and model: Robsin R44RAVENII
- Aircraft serial: 14285
- Aircraft time: 5 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Tachometer
- Part number: C7924
- Part serial: 7723
- Condition: Sticking
- Location: Dual
- Part time: 5 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED DUAL TACHOMETER P/N: C792-4 ROTOR RPM NEEDLE STICKS BETWEEN 70-80% INDICATED.
